Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

John–Nirenberg lemmas for a doubling measure

Tom 204 / 2011

Daniel Aalto, Lauri Berkovits, Outi Elina Kansanen, Hong Yue Studia Mathematica 204 (2011), 21-37 MSC: 43A85, 46E30. DOI: 10.4064/sm204-1-2

Streszczenie

We study, in the context of doubling metric measure spaces, a class of BMO type functions defined by John and Nirenberg. In particular, we present a new version of the Calderón–Zygmund decomposition in metric spaces and use it to prove the corresponding John–Nirenberg inequality.

Autorzy

  • Daniel AaltoDepartment of Mathematics
    Aalto University
    FI-00076 Aalto, Finland
    Current address:
    Department of Mathematics
    Åbo Akademi University
    Fänriksgatan 3 B
    FIN-20500 Åbo, Finland
    e-mail
  • Lauri BerkovitsDepartment of Mathematics
    FI-90014 University of Oulu
    Finland
    e-mail
  • Outi Elina KansanenInstitutionen för matematik
    Kungliga Tekniska högskolan
    10044 Stockholm, Sweden
    e-mail
  • Hong YueDepartment of Mathematics and Informatics
    Trine University
    Angola, IN 46703, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek